Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Got hit on knee. Small lump appeared after few month. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I hit my knee i ona hard corner of my dash board in my car, the direct point hit my knee cap full on and the pain was horriable and sore after. Some monthhs later I have a small lump about the size of a butter bean on my capella at the bottom and it feels like hard gristle/ fluid bone like strange. Ive had an xray but waiting for the results any ideas what i might of done to it or what this lump is?
Posted Wed, 3 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Muhammad Ishfaq Habib 20 minutes later
Thanks for the query

There are fluid filled sacs in our joints that protects the tendons and muscles, they are called bursae. These bursae when damaged due to either reason mainly due to trauma results in small lumps called bursitis. It is the due to fluid leaking into the outer tissue and accumulating there. It is not any troubling condition and subsides within time.

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor